i have had psoriasis for many years on many parts of my body. i have always used a condom during vaginal intercourse, but not with oral. on the glans, in the past year and a half or so, i have experienced psoriasis looking spots that come and go with the use of my regular psoriasis treatment, and have never really been worried about, but recently noticed something different looking on the lower part of the shaft, brighter red in color, and just more alarming to me, because i have never experienced anything on this part of my member. on the glans, the small areas of redness are flat, red, and slightly rough like a psoriasis lesion, but not scaly. on the shaft, the spots are brighter red, and more soft, not really resembling the spots on my glans. on each area, with the use of clobetasol spray and or fluocinonide cream, prescribed by my dermatologist for the psoriasis elsewhere on my body, the spots in question will go away for a while, and come back eventually. i only need to apply the topicals for 2 or 3 days before the area is almost completely cleared, and they will stay clear anywhere from 3 or 4 days to 2 weeks (on the glans). this is only the second time spots have appeared on the shaft, but the first time was a while ago, and it cleared in much of the same way. My question really comes down to this...If this were an STD or something else that i should be concerned about, would the psoriasis treatments make the spots go away? or is it just helping to get rid of the redness because they are topical steroids. any comments/suggestions would be greatly appreciated
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.